Simultaneous lattice and topological completion of topological posets
Compositio Mathematica, Volume 30 (1975) no. 1, p. 63-80
@article{CM_1975__30_1_63_0,
     author = {Miller, John Boris},
     title = {Simultaneous lattice and topological completion of topological posets},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {30},
     number = {1},
     year = {1975},
     pages = {63-80},
     zbl = {0319.54024},
     mrnumber = {373974},
     language = {en},
     url = {http://www.numdam.org/item/CM_1975__30_1_63_0}
}
Miller, John Boris. Simultaneous lattice and topological completion of topological posets. Compositio Mathematica, Volume 30 (1975) no. 1, pp. 63-80. http://www.numdam.org/item/CM_1975__30_1_63_0/

[1] B. Banaschewski: Über die Vervollständigung geordneter Gruppen. Math. Nachrichten 16 (1957) 51-71 | MR 87662 | Zbl 0077.03302

[2] G. Birkhoff: Lattice theory. (Amer. Math. Soc., Providence, 3rd ed. 1967). | MR 227053 | Zbl 0153.02501

[3] N. Cameron and J.B. Miller: Topology and axioms of interpolation in partially ordered spaces. J. für die reine u. angewandte Math. (to appear). | MR 453600 | Zbl 0312.06008

[4] L. Fuchs: Partially ordered algebraic systems. (Pergamon, 1963). | MR 171864 | Zbl 0137.02001

[5] R.J. Loy and J.B. Miller: Tight Riesz groups. J. Australian Math. Soc. 13 (1972) 224-240. | MR 297669 | Zbl 0243.06011

[6] H.M. Macneille: Partially ordered sets. Trans Amer. Soc. 42 (1937) 416-460. | JFM 63.0833.04 | MR 1501929 | Zbl 0017.33904

[7] A.L. Peressini: Ordered topological vector spaces. (Harper and Row, New York, 1967). | MR 227731 | Zbl 0169.14801

[8] R.H. Redfield: Ordering uniform completions of partially ordered sets. Canadian J. Math. 26 (1974) 644-664. | MR 362251 | Zbl 0286.06006

[9] R.H. Redfield: Uniform subcompletions of Dedekind completions. (preprint, Simon Fraser University, Burnaby, B.C.)

[10] N.R. Reilly: Representations of ordered groups with compatible tight Riesz orders. J. Aust. Math. Soc. (to appear). | MR 379319 | Zbl 0311.06012

[11] P. Ribenboim: Théorie des groupes ordonnés. (Universidad Nacional del Sur, Bahia Blanca, 1960). | MR 181678 | Zbl 0122.03603

[12] B.F. Sherman: Cauchy completion of partially ordered groups. J. Aust. Math. Soc. (to appear). | MR 472637 | Zbl 0294.06015

[13] A. Weil: Sur les espaces à structure uniforme et sur la topologie générale. Actualités Sci. Ind. 551 (Paris, 1937). | JFM 63.0569.04 | Zbl 0019.18604